# SDR CA010313027

- Difficulty date: March 9, 2001
- Submitted: March 20, 2001
- Operation: Air carrier
- Make and model: Beech 100BEECH
- Aircraft time: 12,584 hours
- Engine: Pwa PT6A28
- System (JASC): 5751 · Ailerons
- Part: Skin
- Part number: 991300009
- Condition: Cracked
- Location: Lt Aileron
- Part time: 13,292 hours, 14,445 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ON INSPECTION IT WAS NOTICED THAT THE UPPER SKIN INBOARD WAS CRACKED UNDER THE LAP 1.50 INCH LONG. THE SKIN WAS REMOVED AND NEW BEECH SKIN INSTALLED. LT AILERON.
